# SDR REXA2019123041807

- Difficulty date: December 4, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 329-339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER SPLICE 22LH IN STA. FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-304).       
SUMMARY CORROSION LEVEL 2: STRINGER SPLICE 22LH IN STA. FS= 329 TO FS=339 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6C AND SRM 51-42-20-001-001-A01 PAR 6C.
